# SDR SWAA082674

- Difficulty date: May 18, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 73,474 hours, 69,480 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN CIRCUIT BREAKER OPENED AND CABIN HAD A SMOKE ODOR.  REMOVED AND REPLACED GASPER FAN PER MM.
